MathSciNet Relay Station
MathSciNet bibliographic data
MR271230 (42 #6113) 20.40
Macdonald, I. D. Solution of the Hughes problem for finite $p$-groups of class $2p-2$. Proc. Amer. Math. Soc. 27 1971 39–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement